# SDR HNAA2021071200319

- Difficulty date: July 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 38,403 hours, 35,458 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT 29,000 FT IN CRUISE FLT BURNING RUBBER SMELL NOTED IN COCKPIT AND CABIN.  SMELL DISSIPATED WITHIN ONE MINUTE.  GROUND RAN AC AND PACK SYSTEMS AND INSPECTED PACK, APU, AND RECIRC SYSTMES IAW FIM TASK 21-20-00-810A. NO SMOKE SMELL NOTED OK FOR SERVICE.
